Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 671765, 8 pages
Research Article

Monotonicity, Convexity, and Inequalities Involving the Agard Distortion Function

1Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China
2College of Mathematics and Econometrics, Hunan University, Changsha 410082, China
3Department of Mathematics, Zhejiang Sci-Tech University, Hangzhou 310018, China

Received 22 June 2011; Accepted 10 November 2011

Academic Editor: Martin D. Schechter

Copyright © 2011 Yu-Ming Chu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu-Ming Chu, Miao-Kun Wang, Yue-Ping Jiang, and Song-Liang Qiu, “Monotonicity, Convexity, and Inequalities Involving the Agard Distortion Function,” Abstract and Applied Analysis, vol. 2011, Article ID 671765, 8 pages, 2011. doi:10.1155/2011/671765